# SDR WWMA9700116

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE AVIONICS SMOKE DETECTOR CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  REPLACED THE AVIONICS SMOKE DETECTOR.
